Generalized 2-symmetric submanifolds
In this note we give two families of generalized 2-symmetric submanifolds. The first family consists of submanifolds ofRNwhich are mapped into theirselves by the reflection ofRNwith respect to each first normal space and it is characterized in a differentiable way. The second family consists of submanifolds obtained by introducing a homomorphism between two Lie groups associated with symmetricR-spaces. All these submanifolds are mapped into theirselves by the reflection ofRNwith respect to subspaces of the normal spaces which contain the first normal spaces.
Unable to display preview. Download preview PDF.
- [C.R.]I. Cattaneo Gasparini -G. Romani,Normal and osculating maps for submanifolds of R N, Proc. Roy. Soc. of Edinburg,144-A, (1990), pp. 39–55.Google Scholar
- [F]D. Ferus,Symmetric submanifolds of Euclidean space, Math. Ann.,247 (1980), pp. 81–93.Google Scholar
- [K]S. Kobayashi,Isometric imbedding of compact symmetric spaces, Tohoku Math. J.,20 (1968), pp. 21–25.Google Scholar
- [K.K.]O. Kowalski -I. Külich,Generalized symmetric sub-manifolds of Euclidean space, Math. Ann.,277 (1987), pp. 67–78.Google Scholar
- [R]G. Romani,\(\mathop N\limits^1\)--symmetric submanifolds, Rend. Sem. Mat. Univ., Padova,84 (1990), pp. 123–134.Google Scholar
- [S]C. U. Sanchez,K-symmetric submanifolds of R N, Math. Ann.,270 (1985), pp. 297–316.Google Scholar
- [Sp]M.Spivak,A Comprehensive Introduction to Differential Geometry, vol. IV (Publish or Perish Inc. 1979).Google Scholar